# SDR 04FDEA03413

- Difficulty date: December 14, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT AT FUSELAGE STATION 1156 LT WING BOX FITTING IS CRACKED.  REMOVED INNER ATTACHED ANGLE IAW DC10 SRM 51-33-01 VIL 2, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW DC10 SRM 51-21-01 VOL 2 AND 53-30-00 VOL 1. REINSTALLED INNER ATTACH ANGLE IAW D10 SRM 51-33-01 VOL 2. REFERENCE NON-ROUTINE N00184
